Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Springfield, MO

March 9, 2017Phelps County, Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2017, 3:22 PM CST for Phelps County, Pulaski County, Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2017, 3:22 PM CST (21:22 UTC)
Expired
Mar 9, 2017, 4:00 PM CST
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Phelps County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 3:30 PM CSTHAIL 1Richland, MOREPORTED ON SOCIAL MEDIA WITH A PICTURE. TIME WAS ESTIMATED.
Mar 9, 3:35 PM CSTHAIL 1Waynesville, MONICKLE TO QUARTER SIZE HAIL REPORTED ON SOCIAL MEDIA WITH A PICTURE AND HAIL COVERED THE GROUND. TIME WAS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 11:10 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS53 KSGF 092122
SVRSGF
MOC161-169-092200-
/O.NEW.KSGF.SV.W.0068.170309T2122Z-170309T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
322 PM CST THU MAR 9 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Pulaski County in central Missouri...
  Southwestern Phelps County in east central Missouri...

* Until 400 PM CST

* At 322 PM CST, a severe thunderstorm was located near Richland, or
  7 miles west of Waynesville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Northern Fort Leonard Wood...     Waynesville...
  St. Robert...                     Richland...
  Dixon...                          Crocker...
  Doolittle...                      Newburg...
  Edgar Springs...                  Devil's Elbow...
  Laquey...                         Swedeborg...
  Ozark Springs...                  Jerome...

This includes Interstate 44 between mile markers 144 and 169, and
between mile markers 171 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3777 9241 3796 9241 3801 9181 3765 9181
TIME...MOT...LOC 2122Z 271DEG 46KT 3783 9234 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise
2 follow-up statements
074 
WWUS53 KSGF 092135
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
335 PM CST THU MAR 9 2017

MOC161-169-092200-
/O.CON.KSGF.SV.W.0068.000000T0000Z-170309T2200Z/
Pulaski MO-Phelps MO-
335 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR CENTRAL PULASKI AND SOUTHWESTERN PHELPS COUNTIES...

At 335 PM CST, a severe thunderstorm was located over St. Robert, or
near Waynesville, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Northern Fort Leonard Wood...     Waynesville...
St. Robert...                     Richland...
Doolittle...                      Newburg...
Edgar Springs...                  Laquey...
Devil's Elbow...                  Ozark Springs...
Jerome...                         

This includes Interstate 44 between mile markers 144 and 169, and
between mile markers 171 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3777 9241 3787 9241 3801 9181 3765 9181
TIME...MOT...LOC 2135Z 272DEG 41KT 3782 9214 

HAIL...1.25IN
WIND...60MPH
 
$$

Wise
651 
WWUS53 KSGF 092142
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
342 PM CST THU MAR 9 2017

MOC161-169-092200-
/O.CON.KSGF.SV.W.0068.000000T0000Z-170309T2200Z/
Pulaski MO-Phelps MO-
342 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR CENTRAL PULASKI AND SOUTHWESTERN PHELPS COUNTIES...

At 342 PM CST, a severe thunderstorm was located over northern Fort
Leonard Wood, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Northern Fort Leonard Wood...     Waynesville...
St. Robert...                     Edgar Springs...
Laquey...                         Devil's Elbow...
Ozark Springs...                  

This includes Interstate 44 between mile markers 144 and 165, and
between mile markers 180 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3777 9241 3784 9241 3787 9181 3765 9181
TIME...MOT...LOC 2142Z 284DEG 47KT 3773 9214 

HAIL...1.00IN
WIND...60MPH
 
$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:13 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 9, 2:13 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
213 PM CST Thu Mar 9 2017

.SHORT TERM...(This evening through Friday)
Issued at 126 PM CST Thu Mar 9 2017

Strong to severe thunderstorms will be possible this afternoon
into this evening in advance of a cold front that will approach
and move through the region tonight.

Increasing instability and moisture along with steep lapse rates
and good shear will allow for the development of strong to severe
thunderstorms. Storms this afternoon will continue to show
supercell characteristics with hail to golfball size or larger
with the strongest storms which will be the main concern. Isolated
wind gusts to 60 mph and a brief tornado may be possible but less
likely.

The cold front and storms are expected to move south of the area
fairly quickly, exiting the region by midnight. Cold Canadian air
will begin to filter into the Ozarks overnight with high
temperatures Friday very early in the morning with temperatures
falling into the 30s to around 40 degrees by sunrise and only
climbing into the 40s to around 50 near the OK/AR line in the
afternoon.

.LONG TERM...(Friday Night through Thursday)
Issued at 126 PM CST Thu Mar 9 2017

Temperatures Friday night will drop in earnest as the
Canadian/Arctic air slides south across the Plains as a ridge
develops over the Rockies. The northwesterly upper level flow will
allow unhindered travel for the cold airmass. As this occurs, an
Upper level disturbance will move across the region and allow for
the development of precipitation, which at this time looks to be
primarily snow for all be the extreme southwestern portions of
Missouri.

Temperature swill fall through the the overnight hours Saturday
night and through the day Saturday as continued cold air
advection occur. As the upper level disturbance moves over the
region snow is expected to begin just after midnight and fall
through the day. The combination of Warm ground from the
unseasonably warm temperatures, Higher March sun angle and day
time processes should limit snow accumulation to 1-2 inches
mainly on grassy and elevated surfaces.

Temperatures will fall below freezing across portions of central
Missouri and the eastern Ozarks late Friday night, Saturday
morning. Reading may fall into the middle 20s across those areas
initially and remain below freezing through Sunday afternoon. The
temperatures will continue to fall and the cold air will
overspread the entire region SAturday night into Sunday morning.

Because of the unusually warm temperatures the region has seen
over the past few week and the advance growth that has occurred
across the region, Freeze Warning will be issued across central
Missouri and the Eastern Ozarks for Friday night and for all of
the Missouri Ozarks and Southeast Kansas for Saturday night. This
is almost 3-4 weeks early for this type of headline, but the
impacts to orchards, fruit trees, tender plants that have bloomed
early will be significant after coordination with area
Agricultural experts from the USDA, FSA, NRCS and Extension
agents.

Another clipper system will then move quickly across the region
Sunday night into Monday morning. This may bring a dusting of
light accumulation parts of the area but should be less than a
half inch.

A very slow warning trend is expected next week however the start
of the week will remain cool with overnight lows Monday and
Tuesday falling into the 20s again. This may result in additional
Freeze Warnings for early next week. Temps by Wednesday should
climb into the 40 and lower 50s during the day with 50s area wide
on Thursday. Overnight lows should remain above the freezing mark
these morning but will continue to monitor the strength of the
cold air mass.

Models do try and bring some additional precipitation to the area
towards the later part of next week but confidence is low at this
time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM CST Thu Mar 9 2017

Flight conditions across the region will be VFR for the most
part. SHowers and thunderstorms are expected to develop through
this afternoon and into this evening. Where storms move over area
terminal and airfield, visibilities and ceilings will fall to
MVFR or briefly IFR, however, coverage and duration will be very
limited and hard to pinpoint. Have used Vicinity wording to cover
the quick moving nature or of the storms today. For late this
evening and overnight conditions will be VFR with only scattered
high clouds.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 6 PM CST Saturday to 1 PM CDT Sunday for
     MOZ066-067-077>079-088>090-093>097-101>106.

     Freeze Warning from 10 PM CST Friday to 1 PM CDT Sunday for
     MOZ055>058-068>071-080>083-091-092-098.

KS...Freeze Warning from 6 PM CST Saturday to 1 PM CDT Sunday for
     KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, Mar 9, 1:13 PM CST, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
113 PM CST Thu Mar 9 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
113 PM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Elevated Fire weather risk.

DISCUSSION...

 Moisture will continue to increase this afternoon across the
area which will lead increasing instability ahead of a cold
front. Thunderstorms will continue to develop and impact the
Ozarks through this afternoon and early evening. Some of the
storms could become strong to severe with large hail and damaging
wind and an isolated tornado the main severe weather risks
expected.

Some elevated fire weather concerns will still be possible across
portions of the eastern Ozarks today, however the increasing
moisture will help to mitigate this as the afternoon progresses.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A colder, arctic air will move in behind the cold front on
Friday, with a chance of snow late Friday night into Saturday.
Some accumulating slushy wet snow will be possible across the
eastern Ozarks. Another shot of light snow will come Sunday night
into Monday morning.

A hard freeze is then expected to take place Friday night for
areas across central Missouri and the eastern Ozarks and then
Saturday night across the area with some teens across the eastern
Ozarks to mid 20s in the southwest corner of Missouri. Another
hard freeze is expected on Monday night with lows from the low to
mid 20s.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Mar 9, 2:38 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             FORT SCOTT              37.84N 94.71W
03/09/2017  M1.00 INCH       BOURBON            KS   CO-OP OBSERVER

            RADIO STATION REPORTS HAIL IN THE LISTENING
            AREA FROM PEA SIZE TO THE SIZE OF QUARTERS.
            COOP SITE IS AT THE RADIO STATION.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 2:46 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             QUINCY                  38.01N 93.47W
03/09/2017  M1.75 INCH       HICKORY            MO   PUBLIC

            VIA FACEBOOK. .

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 3:08 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 NE CAMDENTON          38.02N 92.74W
03/09/2017  M1.00 INCH       CAMDEN             MO   PUBLIC

            MEASURED 1.00" HAIL AT HWY 54 AND HWY 5.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 3:10 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 NE CAMDENTON          38.02N 92.74W
03/09/2017  M1.00 INCH       CAMDEN             MO   TRAINED SPOTTER

            MEASURED 1.00" HAIL AT HWY 54 AND HWY 5.
            CORRECTED TO ADD TRAINED SPOTTER.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 3:19 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             EDWARDS                 38.14N 93.17W
03/09/2017  M1.00 INCH       BENTON             MO   PUBLIC

            VIA FACEBOOK. MEASURED 1.00" HAIL. NEAR HWY
            AA NEAR EDWARDS IN BENTON CO.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Special weather statement, Mar 9, 3:19 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Springfield MO
319 PM CST Thu Mar 9 2017

MOZ055>058-066>071-077>083-089>092-094>098-103>106-092330-
Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-
Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-
Greene-Webster-Wright-Lawrence-Christian-Douglas-Howell-Shannon-
Stone-Taney-Ozark-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp,
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount,
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage,
Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach,
Camdenton, Decaturville, Roach, Village of Four Seasons,
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma,
Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica,
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose,
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby,
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes,
Jadwin, Salem, Greenfield, Lockwood, Meinert, Springfield,
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff,
Mountain Grove, Duncan, Mansfield, Aurora, Mount Vernon,
Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant,
Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville,
Siloam Springs, South Fork, West Plains, White Church, Teresita,
Winona, Birch Tree, Montier, Kimberling City, Crane, Elsey,
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
319 PM CST Thu Mar 9 2017

...Light Snow Likely Late Friday Night Saturday...

A much colder Canadian airmass will be moving into the area this
weekend. At the same time, an upper level disturbance will drop
southeastward into the region, bringing a good chance rain and
snow to much of the Missouri Ozarks. Relatively warm ground
conditions, high mid March sun angle, and forecast temperatures
hovering around or just above freezing will likely minimize
travel impacts, especially during the daylight hours. However, if
snow comes down hard at times, or if snow lasts much past sunset
when temperatures fall into the 20s, there could be some impacts,
especially on elevated roadways. One to two inches of slushy snow
accumulations may be possible on grassy surfaces and elevated
objects. A few isoalted three inch anounts may occur across the
eastern Ozarks and Central Missouri. All precipitation should
exit the region by Saturday evening.

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:25 AM CSTSevere Thunderstorm WarningSGFVernon65 min
Mar 9, 12:17 PM CSTSevere Thunderstorm WarningSGFCedar, St. Clair58 min
Mar 9, 12:58 PM CSTSpecial Weather StatementSGFSt. Clair47 min
Mar 9, 1:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair68 min
Mar 9, 1:17 PM CSTSevere Thunderstorm WarningSGFSt. Clair43 min
Mar 9, 1:49 PM CSTSevere Thunderstorm WarningSGFCamden, Morgan56 min
Mar 9, 2:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Mar 9, 2:26 PM CSTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more70 hr
Mar 9, 2:37 PM CSTSpecial Weather StatementSGFBenton38 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski66 min
Mar 9, 2:49 PM CSTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Mar 9, 3:00 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Mar 9, 3:15 PM CSTSevere Thunderstorm WarningSGFBenton45 min
Mar 9, 3:48 PM CSTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas57 min
Mar 9, 3:50 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
Mar 9, 4:12 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Polk48 min
Mar 9, 4:15 PM CSTSevere Thunderstorm WarningSGFBarton60 min
Mar 9, 4:17 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Mar 9, 4:21 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Shannon, Texas54 min
Mar 9, 4:31 PM CSTSevere Thunderstorm WarningSGFJasper, Newton59 min
Mar 9, 4:43 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster47 min
Mar 9, 4:46 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence59 min
Mar 9, 4:50 PM CSTSevere Thunderstorm WarningSGFWright20 min
Mar 9, 4:59 PM CSTSevere Thunderstorm WarningSGFTexas61 min
Mar 9, 5:12 PM CSTSevere Thunderstorm WarningSGFShannon48 min
Mar 9, 5:24 PM CSTSevere Thunderstorm WarningSGFLawrence66 min
Mar 9, 5:26 PM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Mar 9, 5:34 PM CSTTornado WarningSGFLawrence41 min
Mar 9, 5:39 PM CSTSevere Thunderstorm WarningSGFJasper, Newton66 min
Mar 9, 5:44 PM CSTSevere Thunderstorm WarningSGFDouglas61 min
Mar 9, 5:49 PM CSTSevere Thunderstorm WarningSGFHowell, Shannon56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.